# SDR N6WA20140606001

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 16,014 hours, 10,594 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Gpu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GPU DOOR OPEN IN FLIGHT.  INSPECTED GPU DOOR, NO DAMAGE NOTED, VERIFIED INSTALLATION IAW AMM 52-45-31.
